# SDR IPXA10658714

- Difficulty date: February 26, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 4 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED     LT WING NR 4 SLAT INBD AREA AT OSS572.5 NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV46 ORG MAT'L IS CLAD7075T6-0.063 INCH CRACK LENGTH IS 0.13 INCH DAMAGED CUTOUT IS 8 15/16 INCH BY 7 3/8 INCH THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
